Discussions that mention orthoevra

Women's Health board


Hi. I have been on the orthoevra patch for about 3 months now. This is the first time i have ever used birth control, so i am not sure if this is normal or not. I usually start my period about 2 days after i take off the patch and it lasts for about 5 days. Which i am assuming is normal. But my question is; during my period, it is very clotty. Most of the blood is all clots. Is this normal? Could there be anything wrong?
Thanks
Tami
Quote from taminshawn:
Hi. I have been on the orthoevra patch for about 3 months now. This is the first time i have ever used birth control, so i am not sure if this is normal or not. I usually start my period about 2 days after i take off the patch and it lasts for about 5 days. Which i am assuming is normal. But my question is; during my period, it is very clotty. Most of the blood is all clots. Is this normal? Could there be anything wrong?
Thanks
Tami


Well, _before_ I went on birth control my bleeding was like that, and my mum said hers was always the same...so at least I can tell you that in some instances it is 'normal' God did I hate that, though. No matter how many times it happens, nor for how many years, it never seems quite right to have clots falling out of oneself. Like lumps of flesh...this was my 'pre-birth control' state, but my mother and I were both told it was OK.